Schizophrenia.com

Cant figure out why I feel testy


#1

I take vitamins, my workout supplements have tons of vitamins and minerals too, and I eat a high protein diet. I got bloodwork done and I showed up as having relatively low testosterone, but here I am feeling tense and testy after taking all of my meds. Everything else from my bloodwork was normal.

Does anyone know what could be causing this? Some days I feel like I wanna scream and some days I feel tired and take naps in the afternoons. Right now I cant wait until training and I feel like I want to scream.

Any advice would be appreciated. I look and behave normally outside of the gym, but I am suppressing an urge to scream right now.


#2

Cafiene?

I have had the most severe reactions to it lately

become so sensitive to it i feel like screaming if i have a strong cup of tea
i used to drink 12 ground coffees age 22
now 39 suddenly it’s like aversion therapy having a cup of tea


#3

well without caffeine I am too sedated to function. I require caffeine throughout the day to function.


#4

Too much caffeine and preworkout supplements?


#5

try cutting down - could still be the reason you feel like screaming


#6

I dont really think so…I get sleepy without caffeine. I drink a stong cup of coffee and then im sleepy 5 hours later if I dont have more caffeine.

Maybe its psychological. You know me well, you know Im ****ed up in other ways besides schizophrenia. My therapist says that my motivation for powerlifting is purely psychological. Right now I cant wait for training.


#7

How long has this been going on? A few hours, over the past week, etc.?


#8

several weeks…


#9

Sounds like you’re having some agitation. Anything stressful going on out of the ordinary? Maybe it’s time to talk to the pdoc about this.


#10

I dont think so. Im trying to beat my personal records every time I go to the gym


#11

Maybe you should switch over to the Xanax XR version of the med.


#12

It could be the Xanax. My experience with it was very bad.


#13

sounds like you are following your body…if your tired you rest,if your hyper what is wrong with raising some hell and SCREAMING…sounds like you might feel better…your blood work is good,so nothing there to really worry about…be who you are…and don;t worry about who you are not…hang tough…


#14

the man I knew was hooked on ghb and had as much lorazapam as he wanted. you sound exactly like him, i dunno if xanax is like the lorazepam this dude was hooked on or not, lorazapam is the same as valium is my understanding

sounds like xanax and lorazapam are the same…


#15

Benzodiazepines…the same. Really irresponsible for doctors to prescribe them.


#16

I think that Xanax is part of the reason for the swearing, etc…because of the behavioral disinhibition that benzodiazepines cause. You may also notice some memory issues. Benzodiazepines can also cause aggression.


#17

I had worse memory issues before Xanax, but yeah I do notice some memory glitches. I usually feel calmer after I take my xanax, sometimes it makes me take a nap or get sluggish. Most of the time it just makes me be able to focus on one thing at a time and takes the edge off of my “demon” side, lol I used to think I was half demon half angel.